It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-25-2010, 12:33 PM   #1
Newbie
(male)
 
Join Date: Sep 2010
Location: Florida
Posts: 1
Fightingtolive HB User
Clonazepam detox & a bad surprise (Restoril)

I wanted to share something with those that might be thinking they are ready to get off Clonazepam or they've run out and are thinking they've found a short terms solution.

I know more than most people regarding the biochemical make up of medications via self-education, but I'm afraid I almost put myself in serious danger after running out of 2MG K-Pin's and thinking I could coast on Temazepam for a few days until I could refill my script.

Let me be VERY VERY VERY clear, this does not work. I wasn't sure what was going on to me, but I was pretty sure I was getting close to seizures after day three. I had been taking 30 MG of Temazepam since I ran out of the K-Pin, and I started to have symptoms that were related to a high stress place I'm currently in from a life standpoint.

Bottom line, I'm fairly confident that if I had gone another day, I might have hurt myself, or had a seizure or both. Temazepam apparently does not hit the same receptors and I felt severely ill, or maybe even border line psychotic though that's never been an issue for me. I know enough to be dangerous, but I want those out there to understand that cold turkey isn't an option on this medication if you have been on it for any period of time, and at least I know for sure that Restoril does NOT block the detox from consuming you. As I was beginning to become more and more paranoid after 3 days of no sleep, and a head that was spinning like a top, and having odd eye movements, I rolled the diced and prayed I could fill my prescription 6 days early. God smiled on me today, but I'm on my way off this mess as I'm not sure I wouldn't have taken more aggressive and dangerous action if I hadn't been fortunate enough to refill my prescription. I'm never again going to find myself short on these pills, and I'm begging the long taper today until I'm off these except for brake away anxiety.

I wanted to share this because I don't want someone to find themsleves where I was, and though I'm obviously not balanced, I'm more intelligent than your average addict and yet I didn't realize it until the 3rd day that I wasn't becoming psychotic, it must be the K-Pin. I got it filled this morning and took a quarter does, and my mind slowly stopped spinning and the eye movements came under control. Then, I added another quarter and my other symptoms started to abate. I'm on 2MG, but if you are anything like me, you are taking more than the prescribed amount, but I beg you not to do this for any period of time.

I'm a dual addiction person with legitimate pain issues that have moved me from unGodly amounts of Nocro or compounded Hydrocodone to Subtex, but it's been 5 years now since I've been off the quick acting. Though I would prefer to finish Subutex at some point, I'm not sure I can, but I know for sure I can back it down to 2MG a day, or maybe lower over a long period of time, but I'm not sure the risk of being able to get high from opiates is worth getting off the subutex completely.

Anyway, this is my Clonazempam nightmare, and I hope you don't make this mistake. One more day and I might not be here, or I might have had something serious happen with no one to call the hospital. I'm getting off this starting today, but I've always known I needed to taper, but I didn't know that certain other Benzo's won't prevent the onset of detox from K-Pin.

I hope you find this useful, and see your Dr., or call them, if you ever run out. I made it to day 3 but it was for the grace of God that I realized what was happening to me...DUH, but I thought benzo's a benzo.

Take care,

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Nauseated Anyone else experienced such? Zoloft, Trileptal & Generic Restoril Aarondawg Depression 5 05-18-2008 05:36 PM
Flat Foot Reconstruction Surgery--Share your advice & experiences please! rosinberfoot Foot & Ankle Problems 55 10-19-2007 09:10 AM
Clonazepam Question Sunshinegirl Addiction & Recovery 6 06-19-2007 10:00 AM
Coming off of Clonazepam...OMG!!!!! Azure1961p Addiction & Recovery 4 04-25-2006 07:39 PM
addicted to clonazepam erin1979 Addiction & Recovery 5 03-01-2006 07:06 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (109), reachout (98), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), Tysmom1 (24), icehouse3z (24), bolter (21)

Site Wide Totals

teteri66 (1166), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!